JournalsrsmupVol. 120pp. 127–138

Hölder Type Estimates for the \overline\partial-Equation in Strongly Pseudoconvex Domains

  • Heungju Ahn

    National Institute for Mathematical Sciences, Daejeon, South Korea
  • Hong Rae Cho

    Pusan National University, Busan, South Korea
  • Jong-Do Park

    Pohang University of Science and Technology, Kyungbuk, South Korea
Hölder Type Estimates for the $\overline\partial$-Equation in Strongly Pseudoconvex Domains cover
Download PDF

Abstract

In this paper we generalize the Hölder space with a majorant function, define its order, and prove the existence and regularity for the solutions of the Cauchy-Riemann equation in the generalized Hölder space over a bounded strongly pseudoconvex domain.

Cite this article

Heungju Ahn, Hong Rae Cho, Jong-Do Park, Hölder Type Estimates for the \overline\partial-Equation in Strongly Pseudoconvex Domains. Rend. Sem. Mat. Univ. Padova 120 (2008), pp. 127–138

DOI 10.4171/RSMUP/120-7